# SDR TWAA9812502

- Difficulty date: July 28, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N605TW
- Make and model: Boeing 767231
- Aircraft serial: 22568
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Delaminated
- Location: Lt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT, FOUND DELAMINATION ON LT WING UPPER LE 2.5 FEET BEHIND NR 6 LE SLAT, OTBD END, 5 INCHES LONG.  REPAIRED SURFACE WITH A 3 IN BY 5 IN HOT BOND REPAIR PER SRM 51-70-08, PG 6 THRU 32.
